Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Feels dizzy and blurred vision, head ct done, rashes appeared, has chrons disease. Tumour?

My 7 year old started having dizziness and blurry vision sunday , we had a head ct done yesterday and wont know on it til tomorrow and I took her to the hospital last nite and all her labs are good. they gave her 1 iv bag of fluids and now this morning she has a rash and she still feels really bad. I dont know what else to do ? she has chrons disease and will have a mri tomorrow to check and make sure its not a tumor (my sister has a tumor that runs in the family) so that is why we are checking this . her stomach dont hurt much at all with all this going on . Im not sure what to do ,I just want to know what it could be thanks
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response

Please wait for the result of CT.

Why do you want to postulate something?

By gods grace it may be normal.

Many illnesses take us by surprise!

God bless

Dr Uma
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor